# SDR M3XA2017081205

- Difficulty date: August 12, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N762MT
- Make and model: Bell 407
- Aircraft serial: 54612
- Aircraft time: 907 hours, 3,008 cycles
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Pressure Switch
- Part number: 214040806003
- Condition: Defective
- Location: Transmission
- Part time: 907 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON SHORT FINAL TO THE HOSPITAL THE PILOT HAD A TRANSMISSION OIL PRESSURE WARNING LIGHT ILLUMINATE ON THE CAUTION WARNING PANEL.  HE DECIDED TO DIVERT TO THE LOCAL AIRPORT, WHERE HE LANDED WITHOUT INCIDENT WITH A PATIENT ONBOARD, WHICH WAS TRANSPORTED BY GROUND.  THE MECHANIC TROUBLESHOT THE SYSTEM AND DID A 20 MINUTE GROUND RUN WITHOUT FURTHER INDICATION.  THE ACFT WAS GOING TO RETURN TO THE BASE AND WHEN THE PILOT RAN THE ACFT UP AND PICKED IT UP TO A HOVER THE TRANSMISSION OIL PRESSURE WARNING LIGHT FLICKERED.  THE ACFT WAS FURTHER TROUBLESHOT AND WAS DETERMINED THAT THE OIL PRESSURE SWITCH WAS INOP.  TRANSMISSION OIL PRESSURE SWITCH WAS REPLACED ON 8-13-17 WITH A SATISFACTORY CHECK F
